Correction to "On classes of abelian groups" (Fundamenta Mathematicae 51(1962), pp. 149-178)
Fundamenta Mathematicae, Tome 56 (1964) no. 2, pp. 199-202
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_56_2_199_202,
author = {Stanis{\l}aw Balcerzyk},
title = {Correction to {"On} classes of abelian groups" {(Fundamenta} {Mathematicae} 51(1962), pp. 149-178)},
journal = {Fundamenta Mathematicae},
pages = {199--202},
year = {1964},
volume = {56},
number = {2},
doi = {10.4064/fm-56-2-199-202},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-56-2-199-202/}
}
TY - JOUR AU - Stanisław Balcerzyk TI - Correction to "On classes of abelian groups" (Fundamenta Mathematicae 51(1962), pp. 149-178) JO - Fundamenta Mathematicae PY - 1964 SP - 199 EP - 202 VL - 56 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-56-2-199-202/ DO - 10.4064/fm-56-2-199-202 LA - en ID - 10_4064_fm_56_2_199_202 ER -
%0 Journal Article %A Stanisław Balcerzyk %T Correction to "On classes of abelian groups" (Fundamenta Mathematicae 51(1962), pp. 149-178) %J Fundamenta Mathematicae %D 1964 %P 199-202 %V 56 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-56-2-199-202/ %R 10.4064/fm-56-2-199-202 %G en %F 10_4064_fm_56_2_199_202
Stanisław Balcerzyk. Correction to "On classes of abelian groups" (Fundamenta Mathematicae 51(1962), pp. 149-178). Fundamenta Mathematicae, Tome 56 (1964) no. 2, pp. 199-202. doi: 10.4064/fm-56-2-199-202
Cité par Sources :